Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

How can I lighten the skin tone of visible areas of my body ?

hi iam 22 years old female ihave no health problems so far BUTihave dark color really darker than normal ALOOOT in ( knee and elbow and knukles of my hands and foots and armbit and gentel area) and this why ihate my live coz icant waer like normal girl in my age please give names of pills or cream please save my live thank you
Asked On : Thu, 30 Jun 2011
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
Hi dear, Has this pigmentation come off acutely. You need to first get tested for diseases which can cause this like Addison's disease. There are a lot of good skin bleach creams containing Hydroquinone which can whiten skin but do get checked up from your Doctor first, if you have weakness, dizziness on standing up, back pain etc. Consult a Dermatologist about these skin bleaching creams.
Answered: Thu, 30 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor